# SDR AALA202003279001

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 10,702 hours, 4,014 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 113168
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 500,671 hours, 500,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FLAP RETRACTION ECAM MSG HYD B SYS LOW PRESS SECURED B HYD. PUMP IAW ECAM. RETURNED TO SAN. EMERGENCY DECLARED. REPLACED BLUE POWER ACCUMULATOR IAW AMM 29-12-42. OK FOR SERVICE.
